English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/5436
Compartir / Impacto:
Estadísticas
Add this article to your Mendeley library MendeleyBASE
Ver citas en Google académico
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar otros formatos: Exportar EndNote (RIS)Exportar EndNote (RIS)Exportar EndNote (RIS)
Título : Epidemiology of Pennella sp. (Crustacea: Copepoda), in exploited Illex coindetii stock in the NE Atlantic
Autor : González, Ángel F. ; Guerra, Ángel ; Pascual, Santiago ; Gestal, C. ; Abollo, Elvira
Palabras clave : Pennella sp.
Ommastrephid squids
Epidemiology
Fecha de publicación : 2001
Editor: CSIC - Instituto de Ciencias del Mar (ICM)
Citación : Scientia Marina 65(4): 307-312 (2001)
Resumen: The spatio-temporal distribution of the mesoparasitic copepod Pennella sp. on the short-finned squid Illex coindetii was studied monthly during 1993 in the southeastern North Atlantic (Galician waters, NW Spain). A total of 600 individuals were analysed separately considering two areas (north and west) with different hydrographical characteristics. Six pennellid stages were found: a copepodite, four chalimus stages and the free-living adult male and female. Epidemiology was assessed using the parasite demographic parameters. The results revealed a marked seasonal pattern in the number of parasites in squid samples from the northern area. This seasonal pattern was not detected in squids from the western area. The observed frequency distributions of parasites on the host population were aggregative at each sampling area. Infection values were extraordinarily high when they are compared with published host-parasite records for other representatives of the genus Pennella. Advantages of the parasite aggregation pattern and possible explanations of the seasonality variations in the number of parasites observed in squid samples from the northern area are discussed.
Descripción : Publicación online disponible en: http://www.icm.csic.es/scimar/index.php
URI : http://hdl.handle.net/10261/5436
ISSN: 0214-8358 (print edition)
1886-8134 (online edition)
Aparece en las colecciones: (IIM) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
illex.pdf219,18 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 


NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.